# SDR UIEA2017112802322

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 95,330 hours, 18,359 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE UPPER STRAP OF THE LT WING LEADING EDGE NEAR OLES 1525 CORRODED.  REPAIRED THE AREA IAW EI T2017A57M-2362 REV 1. OPS CHECK NORMAL )
